# SDR CA120330002

- Difficulty date: March 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 23048EC1
- Condition: Contaminated
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIR CONDITIONING PUMP DRIVEN PULLY IS MAKING CONTACT WITH THE CLAMP AND RUBBER PAD DESTINED TO PROTECT THE BAR FROM DEBRIS IN THIS CASE IT WAS WEARING THROUGH THE CLAMP POSITIONED ON THE SUSPENSION BAR.
